Facebook Pixel
EmpowHER Guest
Q: 

PREGNANCY

By Anonymous August 4, 2016 - 11:46pm
 
Rate This

MORMING. I ALST HAD MY PERIOD ON THE 27TH OF JULY AND HAD AN UNPROTECTED SEX WITH MY PARTNER ON 6TH OF AUGUST THEN TOOK A MORNING AFTER PILL ON THE 7TH.FROM THERE NOTHING HAPPENED THEN AFER 4 DAYS I AM NOW EPERIENCING STOMACH CRAMPS AND AM NOT EVEN BLEEDING,SO AM SCARED I MIHGT BE PREG.HELP PLEASE!!1

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a generally feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

Best,
Susan

August 5, 2016 - 5:41am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!